Increased sedation and CNS (central nervous system) depression. It could cause profound sedation, slurred speech, incoordination, etc. It would almost appear like drunkeness. It could potentially be fatal in some people if they are not tolerant to the effects of these drugs. In a person very tolerant, it may just make them sleepy.
I agree with Dzoobaby and endlessPred, you would probably be very sleepy and in drunken-like state if you are used to these meds. However, if you are not used them and built up some sort of tolerance, it can affect your breathing, possibly to the point of stopping in your sleep. I cannot imagine a Dr would prescribe these together. If you are experimenting with drugs, get help b4 you do a combo that you don't come back from, or causes overdose. If you ever had to have your stomach pumped, you would probably give up all drugs... Never a good idea to mix sedatives with sedatives. Take care... let us know you are ok.
Hi, although the drug interactions checker (on this site) doesn't come up with anything, i would be concerned about someone using these together. As already said, CNS depression is a concern, as well as sedation, confusion, etc. Was this combination taken (as an accident, or on purpose)? Or is it just a question?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Aug 2011 • 3 answers
Posted 19 Aug 2011 • 1 answer
Posted 17 May 2012 • 3 answers
Posted 1 Nov 2012 • 7 answers
Posted 8 Dec 2013 • 2 answers